Diabetes

Question
Posted by: mary | 2012/02/14

Q.

diabeet help

hi doc ek is 36 jr met diabetes.ek is tans op glucophage(1000mg) englycomed(80mg).my suiker was baie hoog.meer as 20 toe ek gediagnoseer was.Ek ondervind nou n verskriklike gejeuk in my vagina asook klein snytjies in my vagina.dit is baie seer en is besig om my sekslewe te affekteer.ek kry verskriklik seer as ek en my man seks het.Is my suiker hoog dis hoekom ek so jeuk,of wat kan fout wees.Ek is net bekommerd oor die gejeuk en klein snytjies wat ek kry.Hoop doc kan my help.

Expert's Reply

A.

Diabetes expert

Dear Mary
It sounds like you have a vaginal fungal infection(thrush) which is commonly seen in patients with diabetes. These types of infection are more likely if your sugar levels are higher. You need to see your doctor for a prescription to clear it, and also to get your sugar levels under control.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Diabetes Expert | 2012/02/21

Dear Mary
It sounds like you have a vaginal fungal infection(thrush) which is commonly seen in patients with diabetes. These types of infection are more likely if your sugar levels are higher. You need to see your doctor for a prescription to clear it, and also to get your sugar levels under control.

Reply to Diabetes Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.